Had two pipeline flow diverters put in about 2 months ago. Recently, I have started to see “stars” or “sparkles” in my vision. Happens quickly then disappears. Had my eyes checked and everything is normal. Has anyone experienced this? Any other side effects I should look out for?
hi, that is not a side effect of the stent i dont think. It depends if you had a rupture SAH i would guess. I had a SAH and see millions of mini lights all different colors, its quite cool but startling, kinda like Christmas lights but the size of a pin head. Mine come late at night when i’m exhausted and i turn out the last light. I think its the damage of the bleed to the eye to brain connection, sorry for laymans terms! tc oh also i see orange/gray fuzzy pattern on the computer screen that reminds me of when TVs shut off at night and you wake up at 4 am to fuzzy screen
Hey Ron! I enjoy the lights too:). Mine are all white, but they make beautiful patterns.
hi Moltroub! good to hear from you and the others.
Hmmm do you dream in color? curious as to why yours white, you take care now byyyyeeeeeee!
I didn’t start dreaming that I remember visually until about six months ago and sporadically at best. They’re in black and white, I cannot hold images in my brain yet when awake. I think the first image that popped in my brain was about a year or two ago, it was a horse’s front leg from about 4” inches above the knee. It was black and white. I can’t being up images on command, like family, animals, etc. But if I see a picture, I know who or what it is. I keep working at it.
ty, makes sense
I’ve had these for 2 years. They are a side effect. At first I freaked out called the nuero, got me in right away, did scans and angiogram and all were ok at the time. It is a side effect and very frustrating and can be scary! Your not alone!